# SDR VNAA2019043011101

- Difficulty date: April 30, 2019
- Submitted: May 4, 2019
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 7,916 hours, 7,233 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6007300MT
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A NOSE STEERING INOP MESSAGE AND NOTIFIED ATC OF THE SITUATION. ATC DECLARED AN EMERGENCY. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NWS INOP AMBER DISPLAYED INFLIGHT. RAN QRH. 1 CW RESET PROCEDURE. MESSAGE CLEARED.  MX REPLACED RH OB BRAKE TEMP SENSOR. OPS CHECK GOOD.
